IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/555

Title: Generalized Variational Inequalities for Upper Hemicontinuous and Demi Operators with Applications to Fixed Point Theorems in Hilbert Spaces
Authors: Chowdhury, Mohammad
Keywords: Kneser’s Minimax Theorem
Generalized Variational Inequalities
Generalized Complementarity Problems
H-Demi Operator
Lower Semicontinuous
Upper Semicontinuous
Lower Hemicontinuous
Upper Hemicontinuous
Demi Operator
Monotone and Semi-Monotone Maps
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 2, (1998), 163p-178p
Abstract: Existence theorems of generalized variational inequalities and generalized complementarity problems are obtained in topological vector spaces for demi operators which are upper hemicontinuous along line segments in a convex set X. Fixed point theorems are also given in Hilbert spaces for set-valued operators T which are upper hemicontinuous along line segments in X such that I − T are demi operators.
Description: ∗ The final version of this paper was sent to the editor when the author was supported by an ARC Small Grant of Dr. E. Tarafdar.
URI: http://hdl.handle.net/10525/555
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol24-num2-1998-p163-p178.pdf503.92 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback